Multigroup transport equations with nondiagonal cross-section matrices

B. L. Willis, C. V.M. Van Der Mee

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Multigroup transport equations with nondiagonal cross-section matrices are studied using the Wiener-Hopf method. Formulas for the solution and the exit distribution are given in terms of the factorization of the symbol of the Wiener-Hopf equation. Unlike the formulas for a diagonal cross-section matrix, these formulas involve derivatives of the H-functions. For the case of two groups, the H-functions are computed explicitly.

Original languageEnglish (US)
Pages (from-to)1633-1638
Number of pages6
JournalJournal of Mathematical Physics
Volume27
Issue number6
DOIs
StatePublished - Jan 1 1986

Fingerprint

Transport Equation
H-function
Cross section
cross sections
Wiener Hopf equations
matrices
Wiener-Hopf Equations
factorization
Factorization
Derivative

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Multigroup transport equations with nondiagonal cross-section matrices. / Willis, B. L.; Van Der Mee, C. V.M.

In: Journal of Mathematical Physics, Vol. 27, No. 6, 01.01.1986, p. 1633-1638.

Research output: Contribution to journalArticle

@article{aeb93839d1d14d0a8bd3612c54698cb9,
title = "Multigroup transport equations with nondiagonal cross-section matrices",
abstract = "Multigroup transport equations with nondiagonal cross-section matrices are studied using the Wiener-Hopf method. Formulas for the solution and the exit distribution are given in terms of the factorization of the symbol of the Wiener-Hopf equation. Unlike the formulas for a diagonal cross-section matrix, these formulas involve derivatives of the H-functions. For the case of two groups, the H-functions are computed explicitly.",
author = "Willis, {B. L.} and {Van Der Mee}, {C. V.M.}",
year = "1986",
month = "1",
day = "1",
doi = "10.1063/1.527078",
language = "English (US)",
volume = "27",
pages = "1633--1638",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "6",

}

TY - JOUR

T1 - Multigroup transport equations with nondiagonal cross-section matrices

AU - Willis, B. L.

AU - Van Der Mee, C. V.M.

PY - 1986/1/1

Y1 - 1986/1/1

N2 - Multigroup transport equations with nondiagonal cross-section matrices are studied using the Wiener-Hopf method. Formulas for the solution and the exit distribution are given in terms of the factorization of the symbol of the Wiener-Hopf equation. Unlike the formulas for a diagonal cross-section matrix, these formulas involve derivatives of the H-functions. For the case of two groups, the H-functions are computed explicitly.

AB - Multigroup transport equations with nondiagonal cross-section matrices are studied using the Wiener-Hopf method. Formulas for the solution and the exit distribution are given in terms of the factorization of the symbol of the Wiener-Hopf equation. Unlike the formulas for a diagonal cross-section matrix, these formulas involve derivatives of the H-functions. For the case of two groups, the H-functions are computed explicitly.

UR - http://www.scopus.com/inward/record.url?scp=36549096229&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=36549096229&partnerID=8YFLogxK

U2 - 10.1063/1.527078

DO - 10.1063/1.527078

M3 - Article

AN - SCOPUS:36549096229

VL - 27

SP - 1633

EP - 1638

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 6

ER -